# SDR REXA2013061701192

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 26,952 hours, 23,673 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Crash Axe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRASH AXE HOLDER THAT MOUNTS TO COCKPIT PANEL 222LRW IS CRACKED.  R & R WITH SERVICEABLE CRASH AXE HOLDER IAW SRM 51-41-02.
